On products of normal subgroups : Gilbert Baumslag, L. G. Kovács and B. H. Neumann

Baumslag, Gilbert and Kovács, L. G. and Neumann, Bernhard Hermann: On products of normal subgroups : Gilbert Baumslag, L. G. Kovács and B. H. Neumann. In: Acta scientiarum mathematicarum, (26) 1-2. pp. 145-147. (1965)

[img]
Preview
Cikk, tanulmány, mű
math_026_fasc_001_002_145-147.pdf

Download (798kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1965
Volume: 26
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 145-147
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 147. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/14065

Actions (login required)

View Item View Item